# SDR SWIA201332854

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 27,741 hours, 23,532 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI AIRCRAFT PULLS TO THE RIGHT, RUDDER AND TILLER INPUTS JERKY, VEERED SHARPLY TO LEFT, STEERING INOP MESSAGE.  (FLT 6248)  REPLACED NOSE WHEEL STEERING HARNESS ASSEMBLY, ADJUSTED THE LEFT RVDT.  P/N: 17300-233
